# SDR SWAA022414

- Difficulty date: October 11, 2002
- Submitted: October 21, 2002
- Operation: Air carrier
- Aircraft: 074SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- Aircraft time: 66,126 hours, 72,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6404789
- Part serial: 418
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND LT AFT EXTERIOR EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY PER MM.
